# SDR SWAA2023083094913

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 38,708 hours, 23,674 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: NOTREPORTED
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, R, Y
- Precautionary procedure: D, E

## Discrepancy

FAILURE #2 ENGINE ON CLIMBOUT OUT OF DEN #2 ENGINE; N1 AND N2 ROLLED BACK WITH EVENTUAL ENG FAIL AMBER LIGHT ON #2 EGT GAUGE<[01] PERFORMED RII IDLE LEAK CHECK OF THE DRIVE PAD WITH NO LEAKS NOTED;[02] REPLACED DEFECTIVE GASKET ON HMU INLET FROM FUEL FLOW XMITTER PER AMM 73-21-10. PERFORMED FUEL PUMP IMPELLER INSP PER AMM 73-11-01; NO DAMAGE NOTED. IDLE LEAK CHECK NORMAL.
